# SDR SWIA2021091360896

- Difficulty date: June 27, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: At Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY DOOR CUTOUT SILL HAS EVIDENCE OF CORROSION, MULTIPLE LOCATIONS       (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR SILL REF. CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01, 51-45-00-001-001-A01 AND DWG MM670-35085 REV. L. TASK CARD 51-900-1002-SKY COMPLIED WITH.
